# SDR GTIA2019111194773

- Difficulty date: November 9, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 19,262 hours, 8,676 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ISOLATED TO PACK 1 ON DESCENT THROUGH 6000' ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED PACK 1 BURN OUT IAW TSM 05-50-00. PACK 1 HS NO ODOR. ACTIVATED PACK 1. THIS CLEARS DMI 2553866-1. MOC NOTIFIED. TRAX UPDATED.
